نتایج جستجو برای: banach modules
تعداد نتایج: 73732 فیلتر نتایج به سال:
Let Γ be an arithmetic group contained in a semigroup S that commensurates Γ and let H be the corresponding Hecke algebra. Given a p-adic analytic family of Banach S-modules varying over an affinoid space Ω and an H-eigenclass ζ in the homology of Γ with coefficients in one member of the family, we give an explicit construction of a p-adic analytic deformation of ζ along some Zariski closed sub...
0
This is the text of a talk given at the Isaac Newton Institute in Cambridge on 4th August, 2006. This talk is motivated by a recent paper [A Kaygun and M Khalkhali, Hopf modules and noncommutative differential geometry, Lett. Math. Phys. 76 (2006), 77–91] in which Hopf modules appearing as coefficients in Hopf-cyclic cohomology are interpreted as modules with flat connections. We start by descr...
the notion of baer modules was defined recently
let $r=oplus_{nin bbb n_0}r_n$ be a noetherian homogeneous ring with local base ring $(r_0,frak{m}_0)$, $m$ and $n$ two finitely generated graded $r$-modules. let $t$ be the least integer such that $h^t_{r_+}(m,n)$ is not minimax. we prove that $h^j_{frak{m}_0r}(h^t_{r_+}(m,n))$ is artinian for $j=0,1$. also, we show that if ${rm cd}(r_{+},m,n)=2$ and $tin bbb n_0$, then $h^t_{frak{m}_0r}(h^2_{...
Abstract We study homotopy epimorphisms and covers formulated in terms of derived Tate’s acyclicity for commutative $C^*$-algebras algebras continuous functions valued non-Archimedean fields. prove that a epimorphism between precisely corresponds to closed immersion the compact Hausdorff topological spaces associated with them cover $C^*$-algebra space it by immersions admitting finite subcover...
abstract:assume that y is a banach space such that r(y ) ? 2, where r(.) is garc?a-falset’s coefficient. and x is a banach space which can be continuously embedded in y . we prove that x can be renormed to satisfy the weak fixed point property (w-fpp). on the other hand, assume that k is a scattered compact topological space such that k(!) = ? ; and c(k) is the space of all real continuous ...
we study topological von neumann regularity and principal von neumann regularity of banach algebras. our main objective is comparing these two types of banach algebras and some other known banach algebras with one another. in particular, we show that the class of topologically von neumann regular banach algebras contains all $c^*$-algebras, group algebras of compact abelian groups and cer...
نمودار تعداد نتایج جستجو در هر سال
با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید